# SDR 2006UALA01941

- Difficulty date: October 9, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 53,416 hours, 29,545 cycles
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Pinched
- Location: B Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B HYDRAULIC SYSTEM LOW PRESSURE LIGHT AND QUANITY LIGHT.  FOUND LEAK AT PRESSURE SIDE OF EDP AT NIPPLE BY CASE.  REPLACED PINCHED O-RING AND SERVICED HYDRAULICS TO FULL.
